See Alike in...

Alike App

Browser

princessblue

642d

Hi. I have been taking citalopram for a bit now and sometimes it doesn't seem to work. Some days it does and others it doesn't. I'm at a loss of what to do. I have had anxiety my whole life just didn't really know/want to admit it.

Top reply
    • Alien_OG

      636d

      Hi there. I started citalopram 2 years ago and it changed my life. I recently came off it and had to restart it. It's one of those meds that takes a while to kick in. I think it took about 3 months to start feeling more stable for me. Each time I got my period I'd feel like the pills weren't working at all! But it actually helped me realise that the feeling of anxiety would eventually pass once my period ended etc. Maybe talk to your doctor about increasing your dosage if it's not working as well. Everyone is different and it's tricky to figure out dosage 💕

    • BulletproofRose

      636d

      Something my therapist told me when I started medication: feeling anxiety isn't the problem. The medicine isn't meant to get rid of feelings, and we don't want it to! The problem is only whether or not it's disrupting your life. I take fluoxetine, but I had the same feelings like "I'm still anxious, I thought this was supposed to stop!" But I've started to notice that even though I still feel anxiety, I am able to deal with it in healthy ways (which is new for me!) My best advice would be to reflect on "what kind" of anxiety you're feeling. If you can manage it in a reasonable and healthy way, that's good and the meds are working! And if not, time to up the dosage or try something new 😊

    • Liz93

      636d

      I took that for years. Recently switched to fluoxetine (prozac) and I think its helping ?

    • Alien_OG

      636d

      Hi there. I started citalopram 2 years ago and it changed my life. I recently came off it and had to restart it. It's one of those meds that takes a while to kick in. I think it took about 3 months to start feeling more stable for me. Each time I got my period I'd feel like the pills weren't working at all! But it actually helped me realise that the feeling of anxiety would eventually pass once my period ended etc. Maybe talk to your doctor about increasing your dosage if it's not working as well. Everyone is different and it's tricky to figure out dosage 💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion